# SDR AALA201701269021

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 51,780 hours, 24,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EXIT LIGHT LENS AT R2 DOOR. MAINTENANCE REPLACED THE LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
